# SDR JIKA2017031300001

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 23,935 hours, 32,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 571302
- Part serial: 522A
- Condition: Inadequate
- Part time: 4,832 hours, 6,873 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND AFTER PLACING THE LANDING GEAR CONTROL DOWN. LANDING GEAR CIRCUIT RELAY CIRCUIT BREAKER TRIPPED AND GEAR HANDLE UNSAFE LIGHT REMAINED ILLUMINATED.  THE PILOT PERFORMED MANUAL EXTENSION PROCEDURES AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DURING GROUND TROUBLESHOOTING, THE DISCREPANCY COULD NOT BE DUPLICATED. THE HYDRAULIC POWER PACK WAS REPLACED AND THE FLIGHT CREW PERFORMED AN OPERATIONAL CHECK FLIGHT.  THE SYSTEM WAS OPERATED IN FLIGHT 3 TIMES, FUNCTIONED NORMAL.  NO FURTHER ISSUES.
